# SDR VTZA95213

- Difficulty date: June 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N325UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41063
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relay
- Part number: M4001256
- Condition: Failed
- Location: Avionics Rack
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CHO/IAD - FLT 6270 - DURING CLIMB-OUT AT 100 HRS ON 6-30-95, THE LANDING GEAR WOULD NOT RETRACT WHEN SELECTED UP.  AIRCRAFT PROCEEDED TO IAD AND LANDED AT IAD WITH NO FURTHER INCIDENTS.  MAINTENANCE REPLACED THE LEFT AOG SLAVE RELAY.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
